# SDR USAA2012012700013

- Difficulty date: January 23, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 57,275 hours, 39,388 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - 2 CRACKS IN FUSELAGE FRAME AT BS 500G BETWEEN S-20L & S-21L.  REPAIRED FUSELAGE FRAME AT BS 500G BETWEEN S-20L & S-21L IAW B737 SRM 53-00-07-2R-13.
